# SDR UALA2011110706065

- Difficulty date: November 5, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,167 hours, 14,099 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE HAS LOOSE RIVETS.  TAPED OVER 2 EACH MISSING FASTENERS & LOOSE RIVETS ON THE RT ENG.  OUTBOARD CORE COWL LEADING EDGE ROB STRIP AT 3 O'CLOCK POS PER EVA UAEZA81463, NEED RECHECK TAPE BEFORE EACH DEPARTURE & PERMANENT REPAIR IN 75 FLIGHT HRS.  REPLACED FASTNERS ON CORE COWL.
